Toggle Main Menu Toggle Search

Open Access padlockePrints

Permanent weak amenability of group algebras of free groups

Lookup NU author(s): Professor Barry Johnson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Johnson BE

Publication type: Article

Publication status: Published

Journal: London Mathematical Society. Bulletin

Year: 1999

Volume: 31

Issue: 5

Pages: 569-573

Print publication date: 01/09/1999

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press


DOI: 10.1112/S0024609399005834


Altmetrics provided by Altmetric